# SDR SWAA2023100303647

- Difficulty date: September 22, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(POSTDOCK TEST - CABIN PRESSURE LEAKAGE) AFT ENTRY DOOR FWD CORNER THRESHOLD SCUFF PLATE HAS EXCESSIVE PRESSURIZATION LEAK. LEAK COMING OUT OF EXPANSION SLOTS WITH STOP DRILL HOLES (2EA).<[01] R&R DOOR SCUFF PLATE;[02] R&R SCUFF PLATE PER AMM 53-11-01;[03] VERIFIED SCUFF PLATE RE-INSTALLED AND SEALED REF. C/A #2.;[04] REMOVED AND REINSTALLED AFT ENTRY DOOR SCUFF PLATE AND LEAK CHECKED IAW AMM 53-11-01 AND AMM 05-51-91. LEAK CHECK GOOD;[05] INSPECTION COMPLETE ON CORRECTIVE ACTION #4 FOR SATISFACTORY LEAK . SEE CORRECTIVE ACTION 1-3 FOR ALL OTHER MAINTENANCE.
